Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on random permutations

Author: Guy de Balbine
Journal: Math. Comp. 21 (1967), 710-712
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Birger Jansson, Random number generators, Almqvist & Wiksell, Stockholm, 1966. MR 0224253
  • [2] D. H. Lehmer, "The machine tool of combinatorics," Applied Combinatorial Mathematics, edited by E. Beckenbach, Wiley, New York, 1964, pp. 19-23. MR 30 #4687.

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society